# SDR DALA2017070805280

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL IN THE CEILING AREA BETWEEN BS 617 - 636, BL 0 IN THE FWD CARGO BAY.  THE INTERCOSTAL WAS REPAIRED IAW SRM 53-00-00-2R-1.
